# SDR AALA202203021307

- Difficulty date: March 2, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737*
- Aircraft serial: 31189
- Aircraft time: 23,467 hours, 9,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070021002
- Condition: Low
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD OUTBOARD FLIGHT ATTENDANT SEAT FLASHLIGHT BATTERY LOW. REPLACED FORWARD OUTBOARD FLIGHT ATTENDANT SEAT FLASHLIGHT BATTERY PER AMM 25-64-00.
